MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number SX*FMA06X2RN
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.A review of the device history record and product release decision control sheet of the product code/lot# combination was conducted with no findings.Product structure/cause of stent shrinkage; by rolling back the thumb wheel, the traction wires connected to the sliding part are spooled and the sliding part is pulled in the proximal direction, when the stent starts to get self-expanded.If the stent is deployed in the state where the sliding part is trapped, and if the trapping force exceeds the force to pull the sliding part in the proximal direction, the non-sliding part starts to move forward and accordingly, the inner shaft and the stent start to move forward.Due to this, the stent is subjected to a compressive force during deployment and starts to get shrunk.It is likely that when the actual sample was inserted into the vessel, its sliding part was trapped with a hard object, including a stenosed/calcified segment of the lesion.In this state, the stent was deployed.The inner shaft and the stent started to move forward and the deployed stent was subjected to a compressive force, resulting in its shrinkage.However, with no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.(b)(4).
 
Event or Problem Description
The user facility reported that the r2p misago rx self-expanding peripheral stent was used during the procedure.The stent was used to cover a dissection post atherectomy with a csi device and pta with an 018 crostella r2p balloon.The misago 6x120 r2p stent was inserted to cover the dissection and gave good tissue overlap.When the stent was deployed, it was noticeably foreshortened under fluoroscopy.When they inserted post dilation, 018 crostella r2p 6x100 balloon was inserted to dilate the stent to 6, the balloon was noticeably almost the same size of the stent and there should have been more stent than balloon.The lesion length was approximately 40 mm and the percentage of diameter stenosis was 85%.The reference vessel diameter was approximately 5 mm.The site of access is the radial artery and the approach was retrograde.Pre and post dilatation were done.There was no patient injury, medical/surgical intervention required.The patient's condition was good.The procedure outcome was successful.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key9812344
Report Number9681834-2020-00038
Device Sequence Number2891282
Product Code NIP
UDI-Device Identifier04987350727725
UDI-Public04987350727725
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberSX*FMA06X2RN
Device Catalogue NumberSXR06120R
Device Lot Number190924
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR